# SDR DHL2006807525

- Difficulty date: November 17, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Hook
- Condition: Damaged
- Location: Fuselage
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR HOLD OPEN HOOK HAS AN INTERIM REPAIR (STA 8.000 - 13.000, L-15R TO L-16R) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NOV 15, 2006, DWG AC24-53-R04 REV IR DATED 11-03-06.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED SECTION IAW DWG AC24-53-R04 REV I.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  FABRICATED REPAIR DOUBLER (AL7075T6 0.071") 2 INTERNAL FINGER DOUBLER (AL7075T6 0.032") AND FILLER (AL7075T6 0.050") IAW DWG# AC24-53-R04.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AC24-53-R04,
